MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL
Model Number 421910
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports coude tip and notch on funnel not aligned and caused bleeding with use.He states he has been using this product for many years and this catheter worked well for him previously.He states he got one box where every catheter he used had this defect, having used 21 or 22 of them.He discarded 8 or 9 of them from this box without using or checking them for this defect from this box.He reports the coude tip and the notch on funnel were all off, misaligned by about 90 degrees.Due to this misalignment, he experienced some bleeding with the first one used.The bleeding stopped quickly without intervention, and it was caused because it was very difficult to put in due to this issue and he didn't realize the misalignment with first one used with the defect.He has been using this product for many years and never had this happen before.Once the catheter was removed, he could see the misalignment.From the notch on the funnel the coude tips appear to be pointing 90 degrees to the left.No photo available.No additional information was provided.
 
Additional Manufacturer Narrative
Device 18 of 22 based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Device 18 of 22.Investigation: this complaint has been evaluated.No photo or samples have been received for this complaint.No nonconformances were identified for this lot.The machine logbook was reviewed, and no records related to this issue were found.Additionally, no ncs were identified during the sterilization process.All raw materials used in the production of the affected lots were verified to be correct and within specification.No nonconformances were identified during the production of these lots.Process and quality checks were performed and documented in accordance with standard procedures.No manufacturing-related root cause was identified.This issue will be monitored through the post market product monitoring review process, (b)(4).Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
GENTLECATH
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24469614
Report Number3005778470-2026-00391
Device Sequence Number10332080
Product Code GBM
UDI-Device Identifier30768455153825
UDI-Public30768455153825
Combination Product (Y/N)N
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421910
Device Lot Number5F04265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale